# SDR FDEA201301100071

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,528 hours, 13,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752013
- Part serial: 03003H3705
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL330,  RECEIVED LT WINDOW HEAT FAULT COMPLIED WITH ECAM AND TURNED OFF. NOTICED CRACK ON CAPT'S  WINDSCREEN.  ACCORDING TO QRH, NEED TO LEAVE WINDOW  HEAT OFF FLY FL250. COMPLIED MEL REQ TO STAY OUT OF ICING COND UNABLE TO DO SO SO DIVERTED.  R & R WINDSHIELD IN REF TO AMM  56-11-11-04.
